| Model Number |
KE3ITE-DW-UP |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.
Event or Problem Description
Estimated date of incident (b)(6) 2024 it was reported that the shell broken in two.No harm to the user has been reported.Further follow up is requested.
Event or Problem Description
Estimated date of incident jan2024 it was reported that the shell broken in two.No harm to the user has been reported.Further follow up is requested.11apr2024: date of incident 13feb2024 it was confirmed that no harm or injury was caused to the user.Hearing care provider requested a remake of the earmolds.No further information expected.
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.09april2024 manufacturer's investigation: technical investigation concluded: device history record review has been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: it was reported that right in-the-ear custom made hearing aid shell is broken in two.It has been confirmed that the client is not injured.Hearing care professional order a remake of the molds.Clinical evaluation according to clinical evaluation plan: despite testing against requirements for construction, there is still risk that a hearing aid may be damaged and potentially broken due to unexpected external mechanical force beyond typical use.Should a hearing aid break due to mechanical force, there is a possibility that the damage results in the creation of exposed sharp edges.These sharp edges could potentially cause harm in the ear canal, likely only superficial in nature.If the hearing aid is accidentally dropped to the floor and then cracked or shattered into pieces, it is evaluated as very unlikely that the users may get harmed due to sharp corners and edges as the damage itself is obvious to the users.It is evaluated as highly unlikely that the hearing aid would break in the ear unless force from an external source is present when considering the shell thickness of the hearing aid.Further, the user guide includes a caution not to use a broken hearing aid.Risk assessment conclusion: risks related to such mechanical damage are generally known, considered in the risk analysis, mitigated, communicated to the user and as such deemed to be of an acceptable nature.Manufacturer's investigation is final.This is a final report.